# SDR SIMA200311805

- Difficulty date: April 23, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE LT FLOORBEAM AT FRAME 25 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT THE DAMAGED SECTION ON THE LEFT FLOORBEAM. CLEANED, AND TREATED THE REPAIR AREA.  FABRICATED AN EXTERNAL ANGLE, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM EMB 145/1142 REV 21, CHAPTER 53-21-10 FIG 201, SHEET 1 AND STANDARD SRM PRACTICES.  (M)
